# SDR 757BJ0007

- Difficulty date: March 10, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,674 hours, 22,687 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Failed
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S FLIGHT DIRECTOR BARS WENT ERRATIC IN CRUISE (INTERMITTENT).  REPLACED RIGHT FCC COMPUTER PER MM 22-11-01.  CHECKED BAD UPON INSTALLATION.  REMOVED FCC COMPUTER, CLEANED AND RERACKED ORIGINAL FCC COMPUTER PER MM 22-11-01.  OPS CHECKED OK.
